# SDR HNAA0400093

- Difficulty date: September 29, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 48,756 hours, 55,765 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FOUND CORROSION ON STR 31 STARBOARD, WHICH REQUIRED REMOVED AND REPLACED OF THE STRINGER. THIS EO8-53-04-0656 PERFORMS SPLICE OF X467 FRAME, WHICH HAD SECTIONS REMOVED FOR ACCESS FOR STR R/R`D.  THIS EO IS A MAJOR REPAIR.
